# SDR SWAA2020111624844

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 273A9112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 RBL 24 WL 204, MARKED.  REPLACED CRACKED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 RBL 24 WL 204, IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 273A9112 REV A DWG 111A6000 REV A.
